# SDR SWAA2020022641718

- Difficulty date: February 19, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 53,837 hours, 32,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1ABC-4ABC FAILED BATTERY CAPACITY CHECK.          / R&R BATTERY PACK AT M01675 PER AMM.
